# SDR GLBA201008101

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 27,548 hours, 29,114 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING ODOR NOTED IN COCKPIT & FA REPORTED ODOR ALSO. NO SMOKE NOTED. TURNING PACKS ON & OFF MADE NO DIFFERENCE.  MX FOUND A BURNED CONNECTION ON THE RT WINDSHIELD HEAT CONNECTION - REPLACED TERMINALS ON WIRES AND REPLACED RT WINDSHIELD PN NP-151311-0, SN ON 1022246182, OFF 08029H4043 IAW 56-10-01, CHECKS OK.
